On the completeness of systems of analytic functions consisting of solutions of second-order differential equations
Doklady Akademii Nauk, Tome 143 (1962) no. 2, pp. 282-285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_2_a9,
author = {V. V. Ryndina},
title = {On the completeness of systems of analytic functions consisting of solutions of second-order differential equations},
journal = {Doklady Akademii Nauk},
pages = {282--285},
year = {1962},
volume = {143},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_2_a9/}
}
TY - JOUR AU - V. V. Ryndina TI - On the completeness of systems of analytic functions consisting of solutions of second-order differential equations JO - Doklady Akademii Nauk PY - 1962 SP - 282 EP - 285 VL - 143 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1962_143_2_a9/ LA - ru ID - DAN_1962_143_2_a9 ER -
V. V. Ryndina. On the completeness of systems of analytic functions consisting of solutions of second-order differential equations. Doklady Akademii Nauk, Tome 143 (1962) no. 2, pp. 282-285. http://geodesic.mathdoc.fr/item/DAN_1962_143_2_a9/